# SDR SWAA2021060470117

- Difficulty date: May 7, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT# A45-019; AFT CARGO PIT; FLOOR SUPPORT RAIL HAS CORROSION; WL: 156; RBL: 13; STA: 767+6. ; / REMOVED AND REPLACED TRACK SECTION RBL 13.8 BS 747+10-887 IN FAULT TTG8Q004YWLS; C/W; AUDIT C/W
